MathSciNet Relay Station
MathSciNet bibliographic data
MR2352436 49K15 (93B05 93C10)
Shaikh, M. Shahid; Caines, Peter E. On the hybrid optimal control problem: theory and algorithms. IEEE Trans. Automat. Control 52 (2007), no. 9, 1587–1603.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement